(June/July, 1999)

Another Psorigon Rebound Story
from Phil T.

Hi, Ed. My daughter used Psorigon with some success. We didn't know it contained steroids though. She then used the new PS-98, which has severely damaged her skin. Should I sue them? Thanks for a very helpful site. -Phil T.

*****

Ed's Response: Phil, check out Psorigon Danger in the FlakeHQ Archives. Consult a derm who is familiar with this problem. Perhaps your daughter has not been hurt by the PS-98, but has been hurt by the cessation of the Psorigon. This is the common problem, a "rebound" effect when use of a potent steroid is stopped. Check with the National Psoriasis Foundation here in the U.S., or UK psoriasis organizations, to find out if any organized response to the Psorigon/PS-98 debacle is planned or in process. Having just lived through our own version of this (in the U.S. the problem product was Skin Cap), we are very sympathetic. Best of luck and keep us apprized. -Ed

Back to Archives